# SDR AALA201802079012

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 495 hours, 66 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAMPER TAB MISSING ON EMERGENCY FLASHLIGHT. MAINTENANCE REPLACED THE TAMPER SEAL IAW MM 26-64-00.  PERFORMED A SATISFACTORY OPS CHECK.
